Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 90, NWS Fort Worth, TX

May 18, 2015Limestone County, Texas

NWS Fort Worth, TX issued this river flood warning at May 18, 2015, 8:36 PM CDT for Limestone County, Texas. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
May 18, 2015, 8:36 PM CDT (01:36 UTC)
Expired
May 20, 2015, 1:00 PM CDT
In force
40 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Limestone County, TX

The radar

The Ft Hood radar (KGRK), 119 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Navasota River above Groesbeck (GRST2). The gauge peaked at 7.57 ft at May 18, 2015, 10:00 PM CDT.

actionminormoderate51005/1905/2005/21
Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08110325, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 7:03 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 18, 7:03 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
703 PM CDT MON MAY 18 2015

.AVIATION...
CONVECTION CONTINUES IN THE REGION BUT SO FAR TAF SITES HAVE
ESCAPED ANY ACTIVITY ON STATION AND WILL KEEP MENTION OUT OF
TAFS. WACO AND ARLINGTON WOULD BE THE SITES WITH THE MOST
POTENTIAL FOR CONVECTION DURING THE NEXT 2 HOURS AND WILL MONITOR
RADAR TRENDS FOR UPDATES. CONVECTION SHOULD DIMINISH AFTER
SUNSET...BUT HI-RES NAM IS INDICATING POTENTIAL FOR CONVECTION
LATE TONIGHT WHICH IS TREATED AS AN OUTLIER FOR NOW.

WILL BRING MVFR/IFR STRATUS IN LATE TONIGHT...ALTHOUGH CONFIDENCE
IN IFR IS NOT OVERLY HIGH GIVEN LOW SREF PROBABILITIES. HOWEVER
WITH THE EASTERLY FLOW IN THE LOW LEVELS AND EXPECTED NEAR SURFACE
SATURATION...FELT IT WAS BEST TO SHOW A TEMPO FOR IFR FROM
11-15Z. CIGS WILL LIFT DURING THE LATE MORNING HOURS WITH VFR
EXPECTED BY EARLY AFTERNOON.

AN UNSTABLE AND UNCAPPED AIRMASS WILL EXIST OVER THE REGION
TUESDAY. THE CONVECTIVE FORECAST BECOMES PROBLEMATIC AS MODEL
GUIDANCE IS WILDLY VARYING ON TIMING AND COVERAGE. AM UNABLE TO
PICK A MOST LIKELY WINDOW AT THIS TIME AND TO AVOID A LOW
CONFIDENCE LENGTHY MENTION OF VCTS WILL OMIT IT FROM THE TAF AT
THIS TIME...BUT IT MAY BE ADDED LATER.

TR.92

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT MON MAY 18 2015/
THE ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS NORTH TEXAS FOR
THE FORESEEABLE FUTURE WITH SEVERAL ADDITIONAL CHANCES FOR RAIN
AND THUNDERSTORMS AND CONTINUED FLOODING. THE UPPER LEVEL PATTERN
CONTINUES TO FAVOR TROUGHING OVER THE WESTERN U.S. AND RIDGING TO
THE EAST OF TEXAS. THIS WILL KEEP THE REGION IN AN ACTIVE
SOUTHWESTERLY FLOW ALOFT THROUGH THE REMAINDER OF THE WEEK.

ACROSS NORTH TEXAS THIS AFTERNOON...SKIES ARE PARTLY CLOUDY WITH
TEMPERATURES IN THE MID 80S AND DEWPOINTS IN THE LOWER 70S. THIS
YIELDS SURFACE BASED CAPE OF AROUND 2500 J/KG WITH LITTLE
INHIBITION. A LACK OF A STRONG FORCING MECHANISM SUGGESTS THAT
CONVECTION THIS AFTERNOON/EVENING SHOULD BE PRIMARILY DIURNALLY
DRIVEN AND WEAKEN AFTER SUNSET. DEEP LAYER SHEAR IS AROUND 35KTS
BUT MOST OF THIS IS IN THE FORM OF STRONGER WINDS ABOVE 700MB. THE
FLOW FROM THE SURFACE TO 700MB IS QUITE WEAK AND SURFACE WINDS
ARE EAST-SOUTHEAST IN MANY AREAS. THESE OPPOSING WINDS FROM THE
SURFACE THROUGH THE MIDDLE OF THE ATMOSPHERE SHOULD RESULT IN VERY
SLOW MOVING CONVECTION WHICH COULD PRODUCE VERY LOCALIZED HEAVY
RAINFALL THROUGH THE EVENING. THERE IS A LOW SEVERE WEATHER THREAT
MAINLY IN THE FORM OF DAMAGING WINDS FROM COLLAPSING
THUNDERSTORMS.

ONE SHORTWAVE TROUGH WILL EJECT NORTHEAST THROUGH THE 4-CORNERS
REGION OVERNIGHT. THIS WILL ALLOW CONVECTION ACROSS WEST TEXAS TO
BECOME MORE ORGANIZED AND MOVE EAST. THIS ACTIVITY SHOULD WEAKEN
AS IT CONTINUES EAST...ALTHOUGH THE LATEST GFS SEEMS TO BE
SUFFERING FROM SOME SERIOUS CONVECTIVE FEEDBACK AND HANGS ON TO
DEEP CONVECTION THROUGH TOMORROW MORNING ACROSS NORTH TEXAS. THE
CURRENT FORECAST WONT BE QUITE SO BULLISH ON POPS OVERNIGHT INTO
TUESDAY...HOWEVER...IF THE GFS HAS LATCHED ON TO MORE ROBUST
FORCING FOR ASCENT...WE MAY HAVE TO RAISE POPS OVERNIGHT.

ON TUESDAY...RAIN CHANCES SHOULD INCREASE AS ANOTHER DISTURBANCE
IN THE SOUTHWEST FLOW ALOFT MOVES ACROSS THE AREA. THIS COINCIDES
WITH A SURGE OF MID LEVEL MOISTURE WHICH SHOULD RESULT IN
SCATTERED SHOWERS AND THUNDERSTORMS BY LATE AFTERNOON...PRIMARILY
WEST OF INTERSTATE 35.

ON WEDNESDAY AND WED NIGHT...A COLD FRONT WILL MOVE SOUTHWARD AND
RAIN/STORM CHANCES SHOULD INCREASE. SOME SEVERE WEATHER WILL BE
POSSIBLE DURING THIS TIME BUT THE MAIN THREAT WILL BE FLOODING
FROM ADDITIONAL RAINFALL ON SATURATED SOILS. CONTINUED TROUGHING
WILL PERSIST OVER THE SOUTHWEST U.S. THROUGH THE END OF THE WEEK
WITH ADDITIONAL RAIN CHANCES EACH DAY.

NOTE ABOUT FORECAST RAINFALL AMOUNTS AND RAINFALL GRAPHICS...

WITH THE HEAVY RAINFALL OVER THE LAST COUPLE OF WEEKS AND
CONTINUED ACTIVE WEATHER PATTERN...FORECAST RAINFALL AMOUNTS HAVE
BECOME QUITE POPULAR FOR PLANNING PURPOSES. KEEP IN MIND THAT
FORECAST RAINFALL AMOUNTS CAN VARY GREATLY OVER SHORT DISTANCES
AND HAVE A NUMBER OF ASSUMPTIONS BUILT IN. THESE PRECIPITATION
FORECASTS ASSUME THAT THE OVERALL CONVECTIVE FORECAST IS CORRECT
ALONG WITH THE LOCATION AND DURATION OF PRECIPITATION. MULTIPLE
DAY PRECIPITATION FORECASTS ARE LIKELY TO INCLUDE MORE THAN ONE
ROUND OF PRECIPITATION...AND IT SHOULD NOT BE ASSUMED THAT ALL OF
THE PRECIPITATION WILL OCCUR AT ONCE.

OUR CURRENT FORECAST PRECIPITATION OVER THE NEXT SEVERAL DAYS HAS
ANYWHERE FROM AROUND 1 INCH IN OUR SOUTHEAST TO OVER 2 INCHES IN
OUR NORTHWEST COUNTIES THROUGH MID WEEK. ANY OF THESE SCATTERED
DIURNAL SHOWERS AND STORMS CAN PUT DOWN CONSIDERABLY MORE
PRECIPITATION OVER A SHORT DURATION.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  83  70  83  65 /  20  30  60  50  50
WACO, TX              70  84  70  85  66 /  30  30  30  20  50
PARIS, TX             66  81  68  80  62 /  20  20  50  50  50
DENTON, TX            67  81  69  81  61 /  20  40  60  50  50
MCKINNEY, TX          67  81  68  81  62 /  20  30  60  50  50
DALLAS, TX            70  83  70  83  65 /  20  30  60  50  50
TERRELL, TX           68  84  69  83  64 /  20  20  40  40  50
CORSICANA, TX         69  84  70  84  67 /  20  20  30  30  50
TEMPLE, TX            71  85  71  85  67 /  30  30  20  20  40
MINERAL WELLS, TX     68  80  68  82  63 /  20  50  50  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 18, 6:07 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
607 PM CDT MON MAY 18 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
607 PM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. A
BRIEF STRONG TO SEVERE STORM IS POSSIBLE THROUGH SUNSET.
GUSTY DOWNBURST WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL
LEADING TO MINOR FLOODING WILL BE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA TUESDAY
AFTERNOON INTO TUESDAY NIGHT. A FEW STORMS COULD BRIEFLY REACH
STRONG TO SEVERE LIMITS WITH HAIL...DAMAGING WINDS...AND FREQUENT
LIGHTING. LOCALLY HEAVY RAINFALL ON TOP OF SATURATED SOILS MAY
POSE A FLOODING PROBLEM...ESPECIALLY NORTHWEST OF A COMANCHE...
MINERAL WELLS...GAINESVILLE LINE WHERE RAINFALL AMOUNTS IN EXCESS
OF AN INCH ARE EXPECTED.

A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH TEXAS
WEDNESDAY THROUGH SUNDAY. ISOLATED AREAS OF SEVERE WEATHER WILL
BE POSSIBLE EACH DAY...ALONG WITH A POTENTIAL FOR LOCALIZED HEAVY
RAIN AND FLOODING. SEVERE WEATHER CHANCES WILL INCREASE THIS
COMING WEEKEND...THOUGH MANY UNCERTAINTIES EXIST ON OVERALL
THREATS AND SYSTEM EVOLUTION AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED MAINLY SOUTH OF
INTERSTATE 20 THIS EVENING.

JLDUNN

In the hours before

Special weather statement, May 18, 4:37 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT MON MAY 18 2015

TXZ130-143-144-182215-
HAMILTON TX-BOSQUE TX-ERATH TX-
437 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HAMILTON...
SOUTHEASTERN ERATH AND NORTHWESTERN BOSQUE COUNTIES UNTIL 515 PM
CDT...

AT 436 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IREDELL...OR 21 MILES SOUTHEAST OF STEPHENVILLE...MOVING EAST AT 25
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HICO...IREDELL AND WALNUT SPRINGS.

LAT...LON 3216 9803 3213 9789 3209 9787 3212 9781
      3209 9767 3185 9778 3194 9801 3199 9812
TIME...MOT...LOC 2136Z 276DEG 21KT 3205 9791

AJS
Special weather statement, May 18, 4:56 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT MON MAY 18 2015

TXZ147-161-182245-
LIMESTONE TX-FREESTONE TX-
456 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIMESTONE AND
FREESTONE COUNTIES UNTIL 545 PM CDT...

AT 455 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEXIA...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...TEAGUE...FAIRFIELD...WORTHAM...FAIRFIELD LAKE
STATE PARK...FORT PARKER STATE PARK...TEHUACANA AND KIRVIN.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 181 AND 209.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3149 9606 3145 9617 3156 9667 3181 9662
      3180 9650 3185 9639 3183 9600
TIME...MOT...LOC 2155Z 283DEG 19KT 3164 9642

AJS
Special weather statement, May 18, 5:16 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
516 PM CDT MON MAY 18 2015

TXZ157-159-182300-
MCLENNAN TX-CORYELL TX-
516 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CORYELL AND
SOUTHWESTERN MCLENNAN COUNTIES UNTIL 600 PM CDT...

AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF FORT GATES...OR 8 MILES EAST OF GATESVILLE...
MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WACO...GATESVILLE...MCGREGOR...CRAWFORD...FORT GATES...OGLESBY AND
SOUTH MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3141 9776 3160 9773 3162 9763 3159 9761
      3159 9760 3163 9752 3166 9730 3133 9730
TIME...MOT...LOC 2214Z 274DEG 14KT 3148 9759

AJS
Special weather statement, May 18, 5:47 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT MON MAY 18 2015

TXZ161-182330-
LIMESTONE TX-
547 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE COUNTY UNTIL 630 PM
CDT...

AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GROESBECK...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEXIA...GROESBECK...COOLIDGE...FORT PARKER STATE PARK...THORNTON AND
TEHUACANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3174 9687 3181 9672 3179 9650 3141 9624
      3138 9632 3135 9632 3125 9653
TIME...MOT...LOC 2246Z 323DEG 15KT 3154 9652

AJS
Special weather statement, May 18, 6:05 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT MON MAY 18 2015

TXZ142-156-182345-
LAMPASAS TX-MILLS TX-
605 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMPASAS AND EASTERN
MILLS COUNTIES UNTIL 645 PM CDT...

AT 605 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF GOLDTHWAITE...OR 22 MILES NORTHEAST OF SAN SABA...
MOVING NORTHWEST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3143 9872 3165 9845 3163 9842 3142 9827
      3146 9819 3144 9816 3141 9814 3126 9830
      3138 9870 3139 9869 3141 9870 3140 9872
      3141 9873 3142 9873
TIME...MOT...LOC 2305Z 117DEG 13KT 3140 9841

AJS
Special weather statement, May 18, 6:34 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT MON MAY 18 2015

TXZ157>160-190015-
MCLENNAN TX-BELL TX-CORYELL TX-FALLS TX-
634 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FALLS...NORTHEASTERN
BELL...EAST CENTRAL CORYELL AND SOUTHWESTERN MCLENNAN COUNTIES UNTIL
715 PM CDT...

AT 633 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BRUCEVILLE-EDDY...OR 12 MILES SOUTH OF HEWITT...MOVING WEST AT 10
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCGREGOR...LORENA...TROY...BRUCEVILLE-EDDY...MOODY...LOTT...GOLINDA
AND MOTHER NEFF STATE PARK.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 306 AND 323.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3119 9753 3144 9750 3138 9698 3116 9702
TIME...MOT...LOC 2333Z 096DEG 11KT 3128 9726

AJS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:15 PM CDTFlash Flood WarningFWDBell, Coryell, Falls, McLennan2 hr
May 18, 8:03 PM CDTAreal Flood AdvisoryFWDMilam117 min
May 18, 8:26 PM CDTAreal Flood AdvisoryFWDBell2 hr
May 18, 8:41 PM CDTSpecial Weather StatementFWDBell49 min
May 18, 9:17 PM CDTSpecial Weather StatementFWDBell28 min
May 18, 10:44 PM CDTSpecial Weather StatementFWDBell, Robertson46 min
May 19, 3:48 AM CDTFlash Flood WatchFWDCollin, Comanche, Cooke, Dallas, Delta, Denton and 24 more32 hr
May 19, 2:37 PM CDTSevere Thunderstorm WarningFWDBosque, Hill38 min
May 19, 2:50 PM CDTSpecial Weather StatementFWDEllis40 min
May 19, 3:07 PM CDTAreal Flood AdvisoryFWDHill3 hr
May 19, 3:09 PM CDTTornado WarningFWDEllis36 min
May 19, 3:13 PM CDTSevere Thunderstorm WarningFWDHill, Johnson41 min
May 19, 4:10 PM CDTRiver Flood WarningFWDCollin34 hr
May 19, 4:18 PM CDTSevere Thunderstorm WarningFWDYoung57 min
May 19, 4:31 PM CDTSpecial Weather StatementFWDKaufman44 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningFWDYoung49 min
May 19, 5:25 PM CDTSpecial Weather StatementFWDPalo Pinto50 min
May 19, 5:33 PM CDTTornado Warning Tornado observedFWDJack, Young27 min
May 19, 5:40 PM CDTSevere Thunderstorm WarningFWDPalo Pinto50 min
May 19, 5:46 PM CDTAreal Flood AdvisoryFWDYoung3 hr
May 19, 5:56 PM CDTTornado WarningFWDJack49 min
May 19, 5:57 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 19, 5:59 PM CDTTornado WarningFWDPalo Pinto46 min
May 19, 6:26 PM CDTTornado Warning Tornado observedFWDPalo Pinto49 min
May 19, 6:36 PM CDTAreal Flood AdvisoryFWDJack3 hr
May 19, 6:47 PM CDTSevere Thunderstorm WarningFWDJack, Young58 min
May 19, 6:48 PM CDTSevere Thunderstorm WarningFWDPalo Pinto42 min
May 19, 6:56 PM CDTSevere Thunderstorm WarningFWDJack, Young49 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.